MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF34
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: bariatric surgery.Event description: surgeon uses this device insert into an incision.Suddenly, the tip of obturator was broken.There is no impact to patient.User replace with ctr71 to complete this surgery.There is no other instruments to effect this event.Product is available for return.Additional information was received via email on 07mar2023 from distributor: the tip of the obturator broke.There was one cannula inserted using the obturator prior to the incident.No pieces fell into the patient.The trocar was inserted by rotating in an alternating clockwise and counterclockwise direction.This was not a robotic case.Intervention: user replace with ctr71 to complete this surgery.Patient status: fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken obturator tip.Based on the condition of the returned unit, it is likely that the reported event was caused by the obturator material, which was more susceptible to fracture.
 
Event or Problem Description

Brand Name
CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16558769
Report Number2027111-2023-00380
Device Sequence Number6138559
Product Code GCJ
UDI-Device Identifier00607915124229
UDI-Public(01)00607915124229(17)240829(30)01(10)1426914
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2024
Device Model NumberCTF34
Device Catalogue Number101450401
Device Lot Number1426914
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown